# SDR DL764020112

- Difficulty date: January 22, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 3,399 hours, 1,334 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: L/E Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEADING EDGE SLAT ASYMMETRY MESSAGE ON SLAT RETRACTION OUT OF ATL.  NUMBER 2 SLAT PROX SENSOR OUT OF ADJUSTMENT.  ADJUSTED PER BOEING S/L 767-SL-27-83.
